# SDR SWAA2021091717127

- Difficulty date: September 13, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Pylon Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG PYLON AFT STRUT FAITING SUPPORT FITTING CRACKED INTO RADIUS CRACK VERIFIED WITH B737 NDT PART 6 51-00-00 PROC 23.COMPLIED WITH E.A 21-154-02194. PERFORM REPETITIVE INSPECTIONS EVERY 8 DAYS AND PERMANENT REPAIR WITHIN 60 DAYS PER EA 21-154-02194.ACCOMPLISH OPTION 1 OR 2. OPTION 1: PERFORM 737-800 SRM 54-50-70-2R-6 REPAIR 6 TO REPAIR THE CRACKED FLANGE IF ALL OTHER CRITERIA OF 737-800 SRM 54-50-70-2R-6 REPAIR 6 CAN BE MET. OPTION 2: REPLACE AFT FAIRING TRAILING EDGE ASSY (P/N 313A2752-1) OR THE REPLACEMENT PANEL (P/N 313A2752-2) PER EA 21-154-02194.PERMANENT ACTION REQUIRED. /
